Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i7.50
pages 48-58

Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions

Fikret Akhmed Ali Ogly Aliev
Scientific Research Institute of Applied Mathematics of Baku State University, Azerbaijan
Rena Takhir kyzy Zulfugarova
Research Institute of Applied Mathematics of Baku State University (Azerbaijan)
Mutallim Mirzaakhmed ogly Mutallimov
Scientific Research Institute of Applied Mathematics of Baku State University, Azerbaijan

ABSTRACT

The sweep algorithm for solving optimal control problem with three-point boundary conditions is offered. According to this algorithm the search for initial conditions is reduced to solution of the corresponding system of linear algebraic equations. Analogous algorithm is proposed for a discrete case.


Articles with similar content:

Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Mathematical Model of Geoinformatics for Investigation of Dynamics for Locally Nonequlibrium Geofiltration Processes
Journal of Automation and Information Sciences, Vol.43, 2011, issue 12
Vladimir M. Bulavatskiy
Adaptive Filtration with Constraints on Estimated Parameters
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Elena V. Podladchikova, Nina A. Naroditskaya, Vladimir N. Podladchikov
On Synthesis of Stabilizing Controllers Using Linear Matrix Inequalities
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Vladimir B. Larin
Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko